| Model Number |
SIGRADMT |
| Medical Device Problem Codes |
Misfire (2532); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap (lot # p4l0739) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the laparoscopic colorectal resection, the staples initially fired but then it could not continue to be fired successfully as the handle would not close sufficiently and resulted in the cracking sound being generated and no further stapling being allowed to complete the reload capability.The issue was resolved when a new handle and reload were opened and used successfully.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload was partially fired with the interlock engaged.It was reported that during the laparoscopic colorectal resection, the staples initially fired but the reload could not continue to be fired successfully and no further stapling being allowed to complete the reload capability.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.It was also reported that the handle would not close sufficiently.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: failure to completely fire the reload will result in an incomplete cut and/or incomplete staple formation, which may result in poor hemostasis and/or leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.